# SDR 96UAL900130

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9032U
- Make and model: Boeing 737222
- Aircraft serial: 19070
- Engine: Pwa JT8D7B
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, KEROSENE LIKE SMELL IN PASSENGER CABIN.  BOTH PACKS AND BLEEDS ON AT THE TIME.  FUEL SMELL ORIGINATED FROM THE GROUND PNEUMATIC CONNECTOR, WHICH WAS CONTAMINATED FROM A GROUND TRUCK USED FOR STARTING THE ENGINES.  THE DUCTING WAS CLEANED, COALESCER BAGS WERE REPLACED AND SYSTEM CHECKS OK.
